# SDR 97ZZZM1208

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163MA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC236
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Control
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE PILOT ABORTED THE TAKEOFF AT SAT DUE TO 104 PERCENT TORQUE ON THE RIGHT ENGINE.  MAINTENANCE ADJUSTED SCREW 'X'.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  (M)
